Demazin Cold Relief Syrup 200ml
Pharmacy Only Medicine
Use Demazin Syrup to relieve:
• Runny nose
• Blocked nose and sinus
• Watery, itchy eyes
Do Not Use:
- if you are taking antidepressants
- if you have high blood pressure or heart problems
Ingredients: Chlorpheniramine maleate 1.25 mg/5 mL & Phenylephrine hydrochloride 2.5 mg/5 mL
Children 2–4 years: 4–6 mL every 6–8 hours
Children 4–6 years: 6–8 mL every 6–8 hours
Children 6–12 years: 8–15 mL every 6–8 hours
Adults & children over 12 years: 15 mL every 6 hours
DOES NOT CONTAIN artificial colours, lactose, gluten, aspirin, paracetamol, or ibuprofen
Precautions: This preparation may cause drowsiness. If affected do not drive or operate machinery. Avoid alcohol. Consult your doctor or pharmacist: if your symptoms persist; if you are pregnant or breastfeeding.
- Be the first to review this product
Write your review
Write Your Own Review
That's right! If your order is worth $100 or more...we will ship right to your door for FREE!
Here are some other great reasons to shop with us...
> Low Price Guarantee
> Fast Delivery Time
> Fully compliant & Trustworthy Pharmacy
> Secure, Safe & Trustworthy
> Confidential & Discreet
> Competent & Friendly Staff
Medicines have benefits and some have risks. Always read the label carefully and use strictly as directed. If symptoms persist or you have side effects please consult your doctor, pharmacist or healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.